MathSciNet Relay Station
MathSciNet bibliographic data
MR1220905 (94k:22008) 22D25 (22D15 46L10 46L55 46M05)
Haagerup, Uffe; Kraus, Jon Approximation properties for group $C\sp *$-algebras and group von Neumann algebras. Trans. Amer. Math. Soc. 344 (1994), no. 2, 667–699.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement